# SDR ASAA12511573

- Difficulty date: May 2, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 22,582 hours, 6,737 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Part number: H504B
- Condition: Failed
- Location: Nr 9 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO ACCOMPLISH TASK CARD 78222000, TEST FAILED, BITE GROUP 31.  ACFT GROUNDED.  FAULTS SPOILER 9 POS SENSOR 2 (FAULT MESSAGE 22-11160) TROUBLESHOT IAW FIM REF 22-12-00-810-802, ADJUSTED SPOILER 9 POSITION SENSOR IAW AMM REF TASK 22-11-27-820-801, CHECKED GOOD.  RAN BITE GRP TEST 31, TEST PASSED.
